# SDR UPS05845707

- Difficulty date: October 19, 2005
- Submitted: November 2, 2005
- Operation: Air carrier
- Aircraft: N813UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46059
- Aircraft time: 81,078 hours, 26,768 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: 60comp'T L3l-L3r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LARGE SHEAR TIE CRACKED AT BOTH ENDS AROUND FASTENERS IN 60 COMP'T CEILING BETWEEN L3L AND L3R.  REMOVED, FABRICATED, AND INSTALLED REPLACEMENT SHEAR TIE AND REPAIR PARTS IAW DWG 5612148 AND DC-8 SRM 51-1-20D.
